# SDR CALA2025043004340

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 737-8
- Aircraft serial: 67563
- Aircraft time: 6,701 hours, 2,337 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHROOM DOOR 2R JAMMED.  FOUND LAV E OPENING AND CLOSING NORMAL. ALSO CHECKED LAV D AND A DOORS. ALL OPERATING NORMAL.  FOUND LAV E OPENING AND CLOSING NORMAL. ALSO CHECKED LAV D AND A DOORS. ALL OPERATING NORMAL.
